`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 20,Number 7,     September 2015

1

Optimal linear stability condition for scalar differential equations with distributed delay    Pages : 1855 - 1876

Samuel Bernard and Fabien Crauste

 Abstract       References       Full Text      Related Articles

2

Functionals-preserving cosine families generated by Laplace operators in C[0,1]    Pages : 1877 - 1895

Adam Bobrowski,  Adam Gregosiewicz and Małgorzata Murat

 Abstract       References       Full Text      Related Articles

3

Long-time behavior of solutions of a BBM equation with generalized damping    Pages : 1897 - 1915

Jean-Paul Chehab,  Pierre Garnier and Youcef Mammeri

 Abstract       References       Full Text      Related Articles

4

Chaos in a model for masting    Pages : 1917 - 1932

Kaijen Cheng and Kenneth Palmer

 Abstract       References       Full Text      Related Articles

5

Bifurcation analysis of the damped Kuramoto-Sivashinsky equation with respect to the period    Pages : 1933 - 1957

Yuncherl Choi,  Jongmin Han and Chun-Hsiung Hsia

 Abstract       References       Full Text      Related Articles

6

Quasi-effective stability for a nearly integrable volume-preserving mapping    Pages : 1959 - 1970

Fuzhong Cong and Hongtian Li

 Abstract       References       Full Text      Related Articles

7

Lyapunov functions and global stability for a discretized multigroup SIR epidemic model    Pages : 1971 - 1981

Deqiong Ding,  Wendi Qin and Xiaohua Ding

 Abstract       References       Full Text      Related Articles

8

Reorientation of smectic a liquid crystals by magnetic fields    Pages : 1983 - 2000

Carlos J. García-Cervera and Sookyung Joo

 Abstract       References       Full Text      Related Articles

9

Analysis of a model for bent-core liquid crystals columnar phases    Pages : 2001 - 2026

Tiziana Giorgi and Feras Yousef

 Abstract       References       Full Text      Related Articles

10

Protection zone in a modified Lotka-Volterra model    Pages : 2027 - 2038

Xiao He and Sining Zheng

 Abstract       References       Full Text      Related Articles

11

The reaction-diffusion system for an SIR epidemic model with a free boundary    Pages : 2039 - 2050

Haomin Huang and Mingxin Wang

 Abstract       References       Full Text      Related Articles

12

Dynamics of stochastic fractional Boussinesq equations    Pages : 2051 - 2067

Jianhua Huang,  Tianlong Shen and Yuhong Li

 Abstract       References       Full Text      Related Articles

13

Permanence and extinction of non-autonomous Lotka-Volterra facultative systems with jump-diffusion    Pages : 2069 - 2088

Dan Li,  Jing'an Cui and Yan Zhang

 Abstract       References       Full Text      Related Articles

14

The spreading fronts in a mutualistic model with advection    Pages : 2089 - 2105

Mei Li and Zhigui Lin

 Abstract       References       Full Text      Related Articles

15

Existence and uniqueness of steady flows of nonlinear bipolar viscous fluids in a cylinder    Pages : 2107 - 2128

Allen Montz,  Hamid Bellout and Frederick Bloom

 Abstract       References       Full Text      Related Articles

16

Competition for one nutrient with recycling and allelopathy in an unstirred chemostat    Pages : 2129 - 2155

Hua Nie and Feng-Bin Wang

 Abstract       References       Full Text      Related Articles

17

Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion    Pages : 2157 - 2169

Yong Ren,  Xuejuan Jia and Lanying Hu

 Abstract       References       Full Text      Related Articles

18

The modeling error of well treatment for unsteady flow in porous media    Pages : 2171 - 2185

Ting Zhang

 Abstract       References       Full Text      Related Articles

19

On the Budyko-Sellers energy balance climate model with ice line coupling    Pages : 2187 - 2216

James Walsh and Christopher Rackauckas

 Abstract       References       Full Text      Related Articles

20

Global stability of the dengue disease transmission models    Pages : 2217 - 2232

Jing-Jing Xiang,  Juan Wang and Li-Ming Cai

 Abstract       References       Full Text      Related Articles

21

Strong averaging principle for slow-fast SPDEs with Poisson random measures    Pages : 2233 - 2256

Jie Xu,  Yu Miao and Jicheng Liu

 Abstract       References       Full Text      Related Articles

22

Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion    Pages : 2257 - 2267

Yong Xu,  Bin Pei and Rong Guo

 Abstract       References       Full Text      Related Articles

23

Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses    Pages : 2269 - 2290

Wen-Bin Yang,  Yan-Ling Li,  Jianhua Wu and Hai-Xia Li

 Abstract       References       Full Text      Related Articles